Approximation properties of systems of exponentials in one space of analytic functions
Abstract
We obtain a criterion of completeness of a system of exponentials in the Hardy-Smirnov spaces in unbounded convex polygons and study the properties of incomplete systems of exponentials.Downloads
Published
25.02.1996
Issue
Section
Research articles
How to Cite
Vynnyts’kyi, B. V. “Approximation Properties of Systems of Exponentials in One Space of Analytic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 2, Feb. 1996, pp. 168-83, https://umj.imath.kiev.ua/index.php/umj/article/view/5345.